Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 759427, 9 pages
http://dx.doi.org/10.1155/2014/759427
Research Article

On Exact Series Solution for Strongly Coupled Mixed Parabolic Boundary Value Problems

1Departamento de Matemática Aplicada, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain
2Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 27 November 2013; Revised 6 February 2014; Accepted 9 February 2014; Published 3 April 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Vicente Soler et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Levine, M. Shapiro, and B. R. Johnson, “Transition probabilities in molecular collisions: computational studies of rotational excitation,” The Journal of Chemical Physics, vol. 52, no. 4, pp. 1755–1766, 1970. View at Google Scholar · View at Scopus
  2. J. V. Lill, T. G. Schmalz, and J. C. Light, “Imbedded matrix Green's functions in atomic and molecular scattering theory,” The Journal of Chemical Physics, vol. 78, no. 7, pp. 4456–4463, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Mrugaía and D. Secrest, “The generalized log-derivative method for inelastic and reactive collisions,” The Journal of Chemical Physics, vol. 78, no. 10, pp. 5954–5961, 1983. View at Google Scholar · View at Scopus
  4. M. H. Alexander and D. E. Manolopoulos, “A stable linear reference potential algorithm for solution of the quantum close-coupled equations in molecular scattering theory,” The Journal of Chemical Physics, vol. 86, no. 4, pp. 2044–2050, 1987. View at Google Scholar · View at Scopus
  5. V. S. Melezhik, I. V. Puzynin, T. P. Puzynina, and L. N. Somov, “Numerical solution of a system of integro-differential equations arising from the quantum mechanical three-body problem with Coulomb interaction,” Journal of Computational Physics, vol. 54, no. 2, pp. 221–236, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. T. Reid, Ordinary Differential Equations, Wiley, New York, NY, USA, 1971. View at MathSciNet
  7. T. Hueckel, M. Borsetto, and A. Peano, Modelling of Coupled Thermo-ElasToplastic Hydraulic Response of Clays Subjected to Nuclear Waste Heat, Wiley, New York, NY, USA, 1987.
  8. J. Crank, The Mathematics of Diffusion, Oxford University Press, Oxford, UK, 1975. View at MathSciNet
  9. M. D. Mikhailov and M. N. Osizik, Unifield Analysis and Solutions of Heat and Mass Diffusion, Wiley, New York, NY, USA, 1984.
  10. I. Stakgold, Green's Functions and Boundary Value Problem, Wiley, New York, NY, USA, 1979. View at MathSciNet
  11. E. Navarro, L. Jódar, and M. V. Ferrer, “Constructing eigenfunctions of strongly coupled parabolic boundary value systems,” Applied Mathematics Letters, vol. 15, no. 4, pp. 429–434, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. L. Campbell and C. D. Meyer Jr., Generalized Inverses of Linear Transformations, Pitman, London, UK, 1979.
  13. V. Soler, E. Defez, M. V. Ferrer, and J. Camacho, “On exact series solution of strongly coupled mixed parabolic problems,” Abstract and Applied Analysis, vol. 2013, Article ID 524514, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C. R. Rao and S. K. Mitra, Generalized Inverse of Matrices and Its Applications, Wiley, New York, NY, USA, 1971. View at MathSciNet
  15. E. L. Ince, Ordinary Differential Equations, Dover, New York, NY, USA, 1962. View at MathSciNet
  16. V. Soler, E. Navarro, and M. V. Ferrer, “Invariant properties of eigenfunctions for multicondition boundary value problems,” Applied Mathematics Letters, vol. 19, no. 12, pp. 1308–1312, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. Dunford and J. Schwartz, Linear Operators, Part I, Interscience, New York, NY, USA, 1977.